# SDR P5CA9701094

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING WITH NORMAL TOUCH DOWN, ANTI-SKID LIGHT ILLUMINATED ON PILOTS CAUTION PANEL AND ANTI-SKID LIGHTS FOR LEFT FRONT, LEFT AND RIGHT REAR LEFT BODY GEAR ON F/E'S PANEL ILLUMINATED.  TOWER REPORTED SMOKE FORM LANDING GEAR ON LANDING. STOPPED AIRCRAFT ON TAXI WAY.  FOUND NR 7 AND NR 8 TIRES FAILED NR'S 1, 3, 4, 5, AND 6 TIRES THERMAL DISCHARGED.  PERFORMED CONDITIONAL INSPECTION PER M/M 05-51-05, 09, 16, 17, 25, AND 34.  REPLACED TIRES 1, 3, 4, 5, 7, 8, 11, 12 PER M/M 32-41-01.  REPLACED 7 AND 8 BRAKE PER M/M 32-45-15.  REPLACED DAMAGED STRUT DOOR, BODY PANEL BETWEEN BS 1580, AND 1620, LT ADF PANEL, LT BODY GEAR HYDRAULIC LINES AND BODY GEAR ELECTRICAL HARNESS.  REPLACED NR 7 AND NR 8 ANTI-SKID TRANSDUCERS
